Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on interpolation by Bloch functions


Author: Daniel Pascuas
Journal: Proc. Amer. Math. Soc. 135 (2007), 2127-2130
MSC (2000): Primary 30E05, 30D45; Secondary 30D50
Published electronically: March 2, 2007
MathSciNet review: 2299490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the positive part of a result on interpolation by Bloch functions due to B. Bøe and A. Nicolau is a direct consequence of C. Sundberg's description of the traces of BMOA functions on interpolating sequences for $ H^\infty$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E05, 30D45, 30D50

Retrieve articles in all journals with MSC (2000): 30E05, 30D45, 30D50


Additional Information

Daniel Pascuas
Affiliation: Departament de Matemàtica Aplicada i Anàlisi, Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08071 Barcelona, Spain
Email: daniel_pascuas@ub.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08722-9
PII: S 0002-9939(07)08722-9
Keywords: Interpolation, Bloch functions, BMOA
Received by editor(s): November 30, 2005
Received by editor(s) in revised form: March 16, 2006
Published electronically: March 2, 2007
Additional Notes: The author was partially supported by the DGI grant MTM2005-08984-C02-02 and the DURSI grant 2005SGR00611.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.